Anti-Motion Sickness Tablets Each tablet contains Dimenhydrinate, USP 50 mg.
- Packaged in individual cellophane strip packs
- Heat sealed with instructions in a plastic bag
- Each package individually dated as required by the US Food and Drug Administration
- Adults one pill every four hours
- 12 pills per strip pack
There are currently no rebates available for this item